| Model Number |
35700BAX2 |
| Medical Device Problem Code |
False Alarm (1013)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a spectrum pump was unable to clear an upstream occlusion alarm.This occurred during an unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
The device was received for evaluation.During functional testing, the reported ¿unable to clear upstream occlusion¿ was not reproduced.The device was tested for ultrasonic sensor upstream occlusion and passed.The review of the history log revealed multiple occurrences of upstream occlusions messages.A service history review revealed no indication that the parts replaced during servicing caused or contributed to the reported event.The reported condition was verified.Should additional relevant information become available, a supplemental report will be submitted.